Lialda and Drowsiness

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Gargamel
Regular Member


Date Joined Apr 2006
Total Posts : 172
   Posted 2/10/2008 9:38 AM (GMT -6)   
Hi Everyone,

I have recently been on Lialda and it seems to make my feel sleepy.

Can anybody relate?

G

dakotagirl
Veteran Member


Date Joined Apr 2006
Total Posts : 3402
   Posted 2/11/2008 9:53 AM (GMT -6)   
I'm not on Lialda - but I'm always sleepy!

Just a quick bump to see if there are more ple with the problem :)
Pan-colitis and GERD diagnosed May 2003
 
Asacol 12 per day,  Azathioprine 75mg, Aciphex, Effexor XR, Forvia and a Probiotic
Osteopenia (hip and spine) from prednisone use.  Started Azathioprine because I was steroid dependent.
 
Co-Mod for the UC forum
Keep HealingWell running smoothly:  www.healingwell.com/donate

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, July 20, 2018 7:23 PM (GMT -6)
There are a total of 2,983,781 posts in 327,146 threads.
View Active Threads


Who's Online
This forum has 161943 registered members. Please welcome our newest member, CJohnson.
381 Guest(s), 14 Registered Member(s) are currently online.  Details
JayMot, trekkar, PeterDisAbelard., Hypatiac, Kippette, magoo2, Sherrine, Noah2112, sierraDon, CAdogsRus, fjdrill, borborygmi, NotQuiteAntonio, dsrouillard